# SDR AALA202111098243

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 27,719 hours, 3,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS BATTERY PACK AT DOOR 1R DOES NOT OPERATE CORRECTLY. REPLACED BATTERY PACK PER AMM 35-51-06-960-802.
